# SDR SWAA080343

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 74,649 hours, 71,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D4044P
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN THE OFF POSITION.  FOUND LOOSE CONNECTOR.  SECURED CONNECTOR PER WDM.
